Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

caroline.hemming

Member
  • Posts

    2
  • Joined

  • Last visited

Reputation

0 Neutral
  1. i am quite annoyed with my doctor as i went to him a year ago asked him for some help with my spots. he prescribed me benezol peroxide. it left me with dry skin and made my skin around my eye swell up a tiny bit. so i soon stopped using it. i then went back to him telling him about what happened, and that id like to try antibiotic tablets, as i took these as a teenager and cleared my spots up. he said as i dont have severe acne he would like to prescribe antibitoics as a last resort. so he gav
  2. I have been just prescribed with duac. I have been using it for a week, and yes my spots have cleared up but I got dry skin, then 2 days ago I came out in red blotchy blisters all over my face. Then this morning woke up and had a severly red, swollen face. I look like ive been punched in the eyes. its awful. i think i must have sensitive skin cos i tried benezol perozide too and this gave me dry skin also. but nowhere near as bad as what duac has done. i am now using sudocrem to help taking d
×